MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH.; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH.; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number RF*ZV94110A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the involved glidecath broke off in the patient.Additional information was received on 16oct2019.While performing a peripheral angio of the right groin, going up and over in the left leg the glidecath broke off.The catheter was removed from the patient using a snare.The patient was reported to be stable.The procedure was completed successfully once removing the catheter.The blood loss was less than 250 cc's.

Brand Name
RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH.
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key9245238
Report Number2243441-2019-00106
Device Sequence Number3935282
Product Code DQO
UDI-Device Identifier04987350772213
UDI-Public04987350772213
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2019
Report Date (Section F) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberRF*ZV94110A
Device Catalogue NumberCG416
Device Lot Number180308
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/15/2019
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer10/16/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight62
Date Report Sent to FDA10/28/2019